Birth Control symptoms?

Patient

Q: Hi, I have been taking birth control for 3 weeks now (it's my first time) and I am having the worse experience ever. I started on the last day of my period, a week later breakthrough bleeding happened, I'm still bleeding and it's been 12 days. Terrible pelvic pain which comes and goes on right and left side. Sometimes the entire back hurts, especially shoulders and back of my neck. My wrists also have a sore pain when theres some pressure on it. For the past 2-3 days I've been waking up with sore eyes and then it stops but once I go outside my eyes are blurry, with headaches that comes and go. Also nausea, sometimes I am hungry but once I look at something I lose my apetite, or I eat and get full quickly. I also burp or feel as if I am about to throw up but all I do is burp. It feels as if my neck lymph nodes on left side are swollen, not a lot just a little bit and that started on the first week of the pill. Another thing that happened in the past 2 days is it hurts when I have sex and my left labia is swollen, it isnt red or burning, it's just swollen and sore once it touches something. I try not to touch it because I cant stand the pain, it's very irritating. Also arms and legs sometimes are sore and weak. I've always felt tired but I used to have trouble sleeping and now when I feel very tired I sleep within 5 minutes, because I'm exhausted at the end of the day. Dry and pale lips and very thirsty too. My skin got sensitive too, anything that touches hurts or if it is a pin pocking me for example it bleeds even though it was not a far poke. And lately if feels as if one of my breasts got bigger and theres a certain spot that is a bit sore only when I put pressure on it, but theres no lump. I did a blood test 2 weeks ago I had low iron in my blood because of heavy period and losing a lot of blood. My weight hasnt changed as much I am always losing more wight than gaining it, but it hasnt been unatural. So are those symptoms because I'm having an allergic reaction to the pill? Or could it be an infection or something more serious? I have a doctors appointment in 2 days, what should I aked to get tested on?

Symptoms:  Body ache, etc.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews